%0 Journal Article
	%A Bahaddin Bukcu and  Murat Kemal Karacan
	%D 2009
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 35, 2009
	%T The Slant Helices According to Bishop Frame
	%U https://publications.waset.org/pdf/2958
	%V 35
	%X In this study, we have defined slant helix according to
Bishop frame in Euclidean 3-Space. Furthermore, we have given
some necassary and sufficient conditons for the slant helix.
	%P 1010 - 1013